ArticleOriginal scientific text

Title

Existence and continuous dependence for a class of neutral functional differential equations

Authors 1

Affiliations

  1. Dipartimento di Matematica, Via L. Vanvitelli 1, 06100 Perugia, Italy

Abstract

A general result on existence and continuous dependence of the solution for a quite wide class of N.F.D.E. is given. Further, an abstract equivalence is proved for three different formulations of N.F.D.E.

Keywords

neutral functional differential equations, abstract equivalence

Bibliography

  1. R. Bellman and K. Cooke, Differential Difference Equations, Academic Press, New York, 1963.
  2. P. Brandi and R. Ceppitelli, Existence, uniqueness and continuous dependence for hereditary differential equations, J. Differential Equations 81 (1989), 317-339.
  3. P. Brandi and R. Ceppitelli, A new graph topology. Connections with the compact-open topology, Appl. Anal., to appear.
  4. R. Ceppitelli and L. Faina, Differential equations with hereditary structure induced by a Volterra type property, submitted for publication.
  5. P. C. Das and N. Parhi, On a functional-differential equation of neutral type, J. Math. Anal. Appl. 35 (1971), 67-82.
  6. R. Driver, Existence and continuous dependence of solutions of a neutral functional-differential equation, Arch. Rational Mech. Ann. 19 (1965), 149-166.
  7. L. Faina, Equivalent hereditary structures for a class of functional differential equations, submitted for publication.
  8. J. K. Hale, Theory of Functional Differential Equations, Appl. Math. Sci. 3, Springer, 1977.
  9. J. K. Hale and M. A. Cruz, Existence, uniqueness, and continuous dependence for hereditary systems, Ann. Mat. Pura Appl. 85 (1970), 63-82.
  10. J. K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkc. Ekvac. 21 (1978), 11-41.
  11. J. K. Hale and K. R. Meyer, A class of functional equations of neutral type, Mem. Amer. Math. Soc. 76 (1967).
  12. D. Henry, Linear autonomous neutral functional differential equations, J. Differential Equations 15 (1974), 106-128.
  13. M. Kisielewicz, Some generic properties of functional-differential equations of neutral type, J. Math. Anal. Appl. 97 (1984), 229-244.
  14. W. R. Melvin, Topologies for nonlinear functional differential equations, J. Differential Equations 13 (1973), 24-31.
  15. W. R. Melvin, A class of neutral functional-differential equations, J. Differential Equations 12 (1972), 524-534.
  16. Z. Wang and J. Wu, Neutral functional differential equations with infinite delay, Funkc. Ekvac. 28 (1985), 157-170.
Pages:
215-226
Main language of publication
English
Received
1993-06-16
Published
1996
Exact and natural sciences